# SDR IPXA2015022286222

- Difficulty date: February 22, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 38,625 hours, 11,822 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587682
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CENTER LINE FLOOR PANEL AT POS 7 DAMAGED,  BS 930, 972, LBL 11, RBL 11.   INSTALLED INSERTS IAW EO B767-5320-9693H.
